# SDR SWAA2022030162213

- Difficulty date: January 9, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5700 · Wing Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST. CRACKED STIFFENER L/H663 ;LBL9; WL 152 / REPLACED CRACKED STIFFENER WITH NEW STIFFENER; PART# 7530146 IAW SRM 51-40-05 AND DWG 111A1000. REFERENCE NRC# N182531 FOR INSTALLATION.
